# SDR IPXA1564310

- Difficulty date: December 29, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR LATCH CAM (3RD FROM FWD SIDE) BS 519 HAS CORROSION WITH PLATING MISSING AND GOUGED WITH SHARP EDGES.  R & R IAW MM 52-32-06-4.
